Vertex-disjoint cycles containing specified edges in a bipartite graph

Guantao Chen, Hikoe Enomoto, Ken Ichi Kawarabayashi, Katsuhiro Ota, Dingjun Lou, Akira Saito

Research output: Contribution to journalArticlepeer-review

5 Citations (Scopus)


Dirac and Ore-type degree conditions are given for a bipartite graph to contain vertex disjoint cycles each of which contains a previously specified edge. This solves a conjecture of Wang in [6].

Original languageEnglish
Pages (from-to)37-48
Number of pages12
JournalAustralasian Journal of Combinatorics
Publication statusPublished - 2001 Dec 1

ASJC Scopus subject areas

  • Discrete Mathematics and Combinatorics


Dive into the research topics of 'Vertex-disjoint cycles containing specified edges in a bipartite graph'. Together they form a unique fingerprint.

Cite this